Open Access
Translator Disclaimer
July 2009 Smooth projective toric varieties whose nontrivial nef line bundles are big
Osamu Fujino, Hiroshi Sato
Proc. Japan Acad. Ser. A Math. Sci. 85(7): 89-94 (July 2009). DOI: 10.3792/pjaa.85.89

Abstract

For any $n\geq 3$, we explicitly construct smooth projective toric $n$-folds of Picard number $\geq 5$, where any nontrivial nef line bundles are big.

Citation

Download Citation

Osamu Fujino. Hiroshi Sato. "Smooth projective toric varieties whose nontrivial nef line bundles are big." Proc. Japan Acad. Ser. A Math. Sci. 85 (7) 89 - 94, July 2009. https://doi.org/10.3792/pjaa.85.89

Information

Published: July 2009
First available in Project Euclid: 17 July 2009

zbMATH: 1189.14056
MathSciNet: MR2548019
Digital Object Identifier: 10.3792/pjaa.85.89

Subjects:
Primary: 14M25
Secondary: 14E30

Keywords: Mori theory , nef cone , pseudo-effective cone , toric variety

Rights: Copyright © 2009 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.85 • No. 7 • July 2009
Back to Top